# SDR 95FDEA00486

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65184175
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORZ STIFFENER HORIZ FLANGE AT BS 294.5 TO 15 INCHES LBL 10 TO RBL 10 WL 182.  REMOVED AND REPLACED HORIZONTAL STIFFENER AT BS 294.5 LBL 10 TO RBL 10 WL 183.
